# SDR SWAA2012120310112

- Difficulty date: November 18, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 328 RBL 30 APPROX IN PAX CABIN FLOOR STRUCTURE.  REPLACED ANGLE LOC BS 328 RBL 30 APPROX IN PAX CABIN FLOOR STRUCTURE IAW B737-300 SRM 51-10-02 ITEM 8 B737-300 SRM 51-40-02 AND DRAWING 65-45812.
